Travelling wave solutions to the Kuramoto-Sivashinsky equation

Autor(en): Nickel, J.
Stichwörter: EXPANSION METHOD; Mathematics; Mathematics, Interdisciplinary Applications; NONLINEAR DIFFERENTIAL-EQUATIONS; Physics; Physics, Mathematical; Physics, Multidisciplinary
Erscheinungsdatum: 2007
Herausgeber: PERGAMON-ELSEVIER SCIENCE LTD
Journal: CHAOS SOLITONS & FRACTALS
Volumen: 33
Ausgabe: 4
Startseite: 1376
Seitenende: 1382
Zusammenfassung: 
Combining the approaches given by Baldwin [Baldwin D et al. Symbolic computation of exact solutions expressible in hyperbolic and elliptic functions for nonlinear PDEs. J Symbol Comput 2004;37:669-705], Peng [Peng YZ. A polynomial expansion method and new general solitary wave solutions to KS equation. Comm Theor Phys 2003;39:641-2] and by Schurmann [Schurmann HW, Serov VS. Weierstrass' solutions to certain nonlinear wave and evolution equations. Proc progress electromagnetics research symposium, 28-31 March 2004, Pisa. p. 651-4; Schurmann HW. Traveling-wave solutions to the cubic-quintic nonlinear Schrodinger equation. Phys Rev E 1996;54:4312-20] leads to a method for finding exact travelling wave solutions of nonlinear wave and evolution equations (NLWEE). The first idea is to generalize ansatze given by Baldwin and Peng to find elliptic solutions of NLWEEs. Secondly, conditions used by Schurmann to find physical (real and bounded) solutions and to discriminate between periodic and solitary wave solutions are used. The method is shown in detail by evaluating new solutions of the Kuramoto-Sivashinsky equation. (c) 2006 Elsevier Ltd. All rights reserved.
ISSN: 09600779
DOI: 10.1016/j.chaos.2006.01.087

Show full item record

Google ScholarTM

Check

Altmetric